# SDR SWAA2021100414172

- Difficulty date: September 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BULKHEAD R/H SIDEWALL SUPPORT ANGLE AT 500D LOWER FLANGE I/B FASTENER HOLE ELONGATED ; / [01] ELONGATED HOLE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM; [02] VERIFIED OUT OF LIMITS; [03] REMOVED FWD CARGO BAY BULKHEAD SUPPORT ANGLE AT BS 500D STR 18R TO 26R PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW FCB BULKHEAD SUPPORT ANGLE P/N: 143A9485Y34 LOT #1464138-1 AT BS 500D STR 18R TO 26R IAW. SRM 51-40-05 DWG 143A7902 ID:0174 REV:- .; [05] RECEIVED PART; [06] VERIFIED CORRECTIVE ACTION ENTRY 5.; [07] OK TO INSTALL BULKHEAD BS 500D STR 18R TO 26R; [08] VERIFIED OK TO INSTALL BULKHEAD BS 500D STR 18R TO 26R; [09] INSTALLED FWD CARGO BAY BULKHEAD R/H SIDEWALL SUPPORT ANGLE AT BS 500D STR 18R TO 26R PER SRM 51-40-02-0G-0; DWG 143A7902 AND DWG 143A9481; [10] VERIFIED INSTALLED FWD CARGO BAY BULKHEAD R/H SIDEWALL SUPPORT ANGLE AT BS 500D STR 18R TO 26R PER SRM 51-40-02-0G-0; DWG 143A7902 AND DWG 143A9481
